• Title of article

    Extended lagrange interpolation and nonclassical Gauss quadrature formulae

  • Author/Authors

    Gout، نويسنده , , C. and Guessab، نويسنده , , A.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    20
  • From page
    209
  • To page
    228
  • Abstract
    Extensions of quadrature formulae are of importance, for example, in the construction of automatic integrators, but many sequences fail to exist in usable form. Using the theory of quasiorthogonality and reinterpreting it in terms of the standard orthogonal polynomials, we find an approximation of the integral by a convex combination of the nth Gaussian quadrature sum and a quadrature of a fixed form of highest degree of precision. We therefore prove that a variety of extended quadratures with positive weights and interior nodes can be computed directly by standard software for ordinary Gauss quadrature formulae. We also discuss how the technique can be applied to compute Gauss extensions of Gauss-Radau and Gauss-Lobatto quadrature formulae.
  • Keywords
    ‎Jacobi matrix , Three-term relation , Algorithms , orthogonal polynomials , Gauss quadrature formulae , Quasi-orthogonal polynomials , Extended Gauss quadrature formulae
  • Journal title
    Mathematical and Computer Modelling
  • Serial Year
    2003
  • Journal title
    Mathematical and Computer Modelling
  • Record number

    1592867